# SDR ASAA2022042638136

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 28,285 hours, 8,910 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

3 HOURS IN CRUISE FLIGHT AIRCRAFT EXPERIENCED LEFT FMC FAILURE IT RESETS ON IT'S OWN BEFORE RUNNING QRH CHECKLIST. GROUNDED - YES. INFO NOTED.
